• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Stendra (avanafil)

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER)

 

April 2014

Summary View

5 WARNINGS AND PRECAUTIONS

5.4 Effects on Eye
  • Physicians should advise patients to stop use of all phosphodiesterase type 5 (PDE5) inhibitors, including Stendra, and seek medical attention in the event of sudden loss of vision in one or both eyes. Such an event may be a sign of nonarteritic anterior ischemic optic neuropathy (NAION), a rare condition and a cause of decreased vision, including permanent loss of vision, that has been reported rarely postmarketing in temporal association with the use of all PDE5 inhibitors. Based on published literature, the annual .....

17 PATIENT COUNSELING INFORMATION

17.6 Sudden Loss of Vision
  • Physicians should advise patients to stop use of all  PDE5 inhibitors, including Stendra, and seek medical attention in the event of sudden loss of vision in one or both eyes. Such an event may .....